# SDR CA060317002

- Difficulty date: March 10, 2006
- Submitted: September 7, 2006
- Operation: General aviation
- Make and model: Lear 36A
- Engine: Garrtt TFE7312
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: 2B1PECC532000
- Condition: Shorted
- Location: Glareshield
- Part time: 15,303 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

(CAN) AIRCRAFT DEPARTED APPROXIMATELY 30 MINUTES AFTER DEPARTURE SMOKE WAS NOTED UNDER GLARESHIELD AND EMERGENCY LANDING EXECUTED. MAINTENANCE PERSONNEL FOUND SOURCE OF SMOKE TO BE GLARESHIELD FLOODLIGHT. MAINTENANCE DE-ACTIVATED FLOODLIGHTING BY PULLING/COLLARING CIRCUIT BREAKER AND DEFERRING FLOODLIGHT IAW MEL. AIRCRAFT RETURNED TO HOME. FURTHER TROUBLESHOOTING REVEALED COAX CONNECTOR/COAX WAS SHORTED WHERE IT ATTACHES TO GLARESHIELD FLORESCENT LAMP ASSEMBLY.  (TC NR 20060317002)
